The projective spectrum as a distributive lattice
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 48 (2007) no. 3, pp. 220-228.
@article{CTGDC_2007__48_3_220_0,
     author = {Coquand, Thierry and Lombardi, Henri and Schuster, Peter},
     title = {The projective spectrum as a distributive lattice},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {220--228},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {48},
     number = {3},
     year = {2007},
     zbl = {1131.03035},
     mrnumber = {2351269},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2007__48_3_220_0/}
}
TY  - JOUR
AU  - Coquand, Thierry
AU  - Lombardi, Henri
AU  - Schuster, Peter
TI  - The projective spectrum as a distributive lattice
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2007
DA  - 2007///
SP  - 220
EP  - 228
VL  - 48
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2007__48_3_220_0/
UR  - https://zbmath.org/?q=an%3A1131.03035
UR  - https://www.ams.org/mathscinet-getitem?mr=2351269
LA  - en
ID  - CTGDC_2007__48_3_220_0
ER  - 
Coquand, Thierry; Lombardi, Henri; Schuster, Peter. The projective spectrum as a distributive lattice. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 48 (2007) no. 3, pp. 220-228. http://www.numdam.org/item/CTGDC_2007__48_3_220_0/

[1] Coquand, Th., and H. Lombardi, Hidden constructions in abstract algebra (3). Krull dimension of distributive lattices and commutative rings. In: M. Fontana, S.-E. Kabbaj, S. Wiegand, eds., Commutative Ring Theory and Applications. Lect. Notes Pure Appl. Math. 131, Dekker, New York (2002), 477-499 | MR 2029845 | Zbl 1096.13507

[2] Eisenbud, D., and J. Harris, The Geometry of Schemes. Springer, New York (2000) | MR 1730819 | Zbl 0960.14002

[3] Johnstone, P.T., Stone Spaces. Cambridge Studies Adv. Math. 3, Cambridge University Press, Cambridge (1982) | MR 698074 | Zbl 0499.54001

[4] Joyal, A., Les théorèmes de Chevalley-Tarski et remarques sur l'algèbre constructive. Cahiers top. et géom. diff. 16 (1976), 256-258 | Zbl 0354.02038

[5] Tierney, M., On the spectrum of a ringed topos. In: A. Heller, M. Tierney, eds., Algebra, Topology, and Category Theory. A Collection of Papers in Honor of Samuel Eilenberg. Academic Press, New York (1976), 189-210 | MR 409604 | Zbl 0356.18011